# SDR DALA14016430670

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 70,758 hours, 31,877 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Dented
- Location: Nr 2 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT IN NR 2 NOSE COWL, AT 7 O`CLOCK POSITION.  REMOVED DAMAGE IAW SRM 54-11-01.  INSTALLED REPAIR IAW SRM 54-11-01.
